# SDR N6WA2016120504

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 20,810 hours, 13,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL ATTACH ANGLE IS CRACKED. REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 52-11-04.
